# SDR V6NA2021051701.0

- Difficulty date: May 17, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N352XR
- Make and model: Lear 60LEAR
- Aircraft serial: 352
- Aircraft time: 5,276 hours, 3,433 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6011051
- Condition: Corroded
- Location: Bs 228-330
- Part time: 5,276 hours, 3,433 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED 12 YEAR INSPECTION, DISCOVERED CORROSION ON FUSELAGE SKIN AT LAVATORY SERVICE PORTS. CORROSION WAS REMOVED. REMAINING SKIN THICKNESS DETERMINED TO BE OUR OF LIMITS. REMOVED DAMAGED AREA. INSTALLED FILLER OF 0.040 INCH THICK 2024-T3 ALUMINUM AND EXTERNAL DOUBLER OF 0.050 INCH THICK 2024-T3 ALUMINUM. REPAIR INSTALLED HYSOL EA 9396 STRUCTURAL ADHESIVE AND FASTENERS, “WET” WITH PRC 890 CLASS B (AMD-S-8802) SEALANT. REPAIR PERFORMED PER FAA APPROVED DATA IN FAA DER DRAWING HAJ-LEAR60-352-M01, DATED MAY 25, 2021.
